Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Singular measures with absolutely
continuous convolution squares
on locally compact groups

Author: Antonis Bisbas
Journal: Proc. Amer. Math. Soc. 127 (1999), 2865-2869
MSC (1991): Primary 43A05
Published electronically: April 23, 1999
MathSciNet review: 1600100
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Saeki's result states that on any locally compact nondiscrete group there exist continuous singular measures, with respect to the left Haar measure, $\mu $ with $\mu * \mu $ in $L^{p}$ for all $p, \;1\leq p < \infty $. This paper gives a new and short proof of this using Rademacher-Riesz products.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 43A05

Retrieve articles in all journals with MSC (1991): 43A05

Additional Information

Antonis Bisbas
Affiliation: Department of Mathematics, University of the Aegean, Karlovasi 83200, Samos, Greece
Address at time of publication: Technological Education Institute of Kozani, School of Technological Applications, General Department, Kila 50100, Kozani, Greece

PII: S 0002-9939(99)04827-3
Keywords: Singular measures, Rademacher functions
Received by editor(s): June 25, 1997
Received by editor(s) in revised form: December 3, 1997
Published electronically: April 23, 1999
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia